# SDR SWAA2020031742530

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSEOUT LOWERED CEILING PANEL, EXIT SIGN HOUSING IS BROKEN         REMOVED BROKEN FWD CLOSEOUT LOWERED CEILING PANEL EXIT SIGN HOUSING AND INSTALLED NEW HOUSING PER MM 33-51-01-960-802 STEPS 3D (1)-(B)(C) 5279C 13MAR20 INSP 18 13MAR20 COMPLETED INSTALLATION OF NEW HOUSING PER MM 33-51-01-960-802. STEPS 3D(B)(D) AND (C) 5279C 13MAR20 AND PERFORMED GOOD FUNCTIONAL TEST OF FWD CLOSEOUT LOWERED CEILING PANEL EXIT SIGN AS PER AMM 33-51-00-410-801. STEP.2.D1(C.2,
